# SDR ABXA050354

- Difficulty date: November 27, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LEFT LONGERON, STIFFENER AT STA 940, LONGERON 24 LEFT, LEFT WHEEL WELL, WAS FOUND CRACKED ON BOTTOM OF BASE.  FABRICATED NEW STIFFENER FOR STA 940, LONGERON 24 LEFT IAW REA D853-52556, PO NR 1123110.
